# SDR UALA2013032902051

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 17,132 hours, 3,388 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE GOUGED AT STA 1994 STRINGER 29L JUST FORWARD OF DOOR 4L.  DAMAGE IS APPROXIMATELY 2"L X .3"D.  REPAIR PER SRM 53-00-01 PG 201 REPAIR NR 3.
